# SDR HAIHEEA9384

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324004
- Condition: Cracked
- Location: Rt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX LONGITUDINAL CRACKS IN SKID TUBE ITSELF.  SKID TUBE WAS MANUFACTURED 8-95.
